Title: A Coding Algorithm for the Covariance Matrix Representation of Polarimetric Radar Data
Authors: DE GRANDI GianfrancoLAVALLE Carlo
Citation: IEEE Transactions on Geoscience and Remote Sensing vol. 31 no. 1 p. 292-295
Publication Year: 1993
JRC N°: JRC10236
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC10236
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.